EconPapers    
Economics at your fingertips  
 

Periodic Solutions of Duffing Equation with an Asymmetric Nonlinearity and a Deviating Argument

Zaihong Wang, Jin Li and Tiantian Ma

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

We study the existence of periodic solutions of the second-order differential equation , where are two constants satisfying , , is a constant satisfying , are continuous, and is -periodic. When the limits exist and are finite, we give some sufficient conditions for the existence of -periodic solutions of the given equation.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/507854.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/507854.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:507854

DOI: 10.1155/2013/507854

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:507854